# SDR HALA0218040900148

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 58,776 hours, 10,908 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Eec
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC STATUS APPEARED DURING DESCENT, PASSING FL180.   NO CURRENT FAULT DISPLAYED. TROUBLESHOT IAW FIM 71-01, FAULT TREE 803.  FAULT DID NOT RETURN. OK FOR SERVICE.
